MAUDE Adverse Event Report: MPRI PISCES-QUAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI PISCES-QUAD; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 3888-45
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a patient with an implantable neurostimulator (ins).It was reported that the physician was implanting the lead and when they went to remove the stylet from the end portion of the lead, the lead came out completely.No known factors led to the issue and the lead was not used.The lead came out from the box and was not used.The lead was said to be defective.The lead was going to be returned for analysis.No symptoms or further complications were reported.
 
Additional Manufacturer Narrative
Analysis of the lead has not yet begun.A follow up report will be submitted once analysis is completed.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Analysis of the lead found that the outer insulation was separated at a butt joint at the proximal end.If information is provided in the future, a supplemental report will be issued.

Brand Name
PISCES-QUAD
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8243859
Report Number2649622-2019-00734
Device Sequence Number2287720
Product Code LGW
UDI-Device Identifier00643169887909
UDI-Public00643169887909
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2022
Device Model Number3888-45
Device Catalogue Number3888-45
Device Lot NumberVA1VRBF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer01/11/2019
02/06/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date01/23/2019
02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1